# SDR P5CA9600392

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1161711
- Condition: Delaminated
- Location: Ws 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PANEL LEFT WING UPPER ABOVE FALSE SPAR AREA WS 420.  REPLACED PANEL PER BOEING SRM 51-10-01.
